Arms, Judith M. and Marsden, Jerrold E. and Moncrief, Vincent (1982) The Structure of the Space of Solutions of Einstein's Equations II: Several Killing Fields and the Einstein-Yang-Mills Equations. Annals of Physics, 144 (1). pp. 81-106. ISSN 0003-4916. http://resolver.caltech.edu/CaltechAUTHORS:20100712-153232050
Full text is not posted in this repository. Consult Related URLs below.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100712-153232050
The space of solutions of Einstein's vacuum equations is shown to have conical singularities at each spacetime possessing a compact Cauchy surface of constant mean curvature and a nontrivial set of Killing fields. Similar results are shown for the coupled Einstein-Yang-Mills system. Combined with an appropriate slice theorem, the' results show that the space of geometrically equivalent solutions is a stratified manifold with each stratum being a symplectic manifold characterized by the symmetry type of its members.
|Additional Information:||© 1982 by Academic Press. Inc. Reprinted from Annals of Physics. Received April 27, 1982. Available online 29 September 2004. The research of all three authors was partially supported by the National Science Foundation. We heartily thank Arthur Fischer for his comments and his previous joint work with us. which laid the basis for much of the present paper. We also thank David Bao. Robert Bryant. Yvonne Choquet-Bruhat, James Isenberg. Robert Jantzen. Isadore Singer. Frank Tipler. Abraham Taub. Alan Weinstein and Phil Yasskin for their continued interest and comments.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||13 Jul 2010 15:32|
|Last Modified:||19 Sep 2015 00:44|
Repository Staff Only: item control page